Question Please Help

Before I read any of the stuff I have read tonight I applied the 4 in 1 flea, tick plus drops on my cat. I did this last night at 7pm and he seemed fine and then like sometime tonight I noticed his tail twicking (sp) a bit and every once in a while his foot will shake. At one point when I was holding him he was shaking a bit and seemed somewhat nervouse, But he can walk he is acting normal other then that, eating fine everything else. Last year I used the 3 in 1 drops on him and he was fine that is why I assumed they would be fine this time. So do you think I am worrying for nothing? I know that I have a tendancy of thinking more about things then there is to truly be concerned about. Hope that made sense. But I felt better safe then sorry to ask. Please has someone had this happen? Or do most of the side effects happen in a faster manner then this that maybe this is something else.

Leave a Reply

Your email address will not be published. Required fields are marked *